Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alisonjs122

Red/bumpy complexion and accutane?

I'm on accutane and have noticed my complexion getting ruddier and rougher/(little bumps) as a result. What i'd like to know is, is this a temporary side effect or will I be stuck with a ruddy, crappy complexion after my course? Thanks in advance

Share this post


Link to post
Share on other sites

I'm on accutane and have noticed my complexion getting ruddier and rougher/(little bumps) as a result. What i'd like to know is, is this a temporary side effect or will I be stuck with a ruddy, crappy complexion after my course? Thanks in advance

could be an initial breakout. how long have you been on tane?

Share this post


Link to post
Share on other sites

I'm on accutane and have noticed my complexion getting ruddier and rougher/(little bumps) as a result. What i'd like to know is, is this a temporary side effect or will I be stuck with a ruddy, crappy complexion after my course? Thanks in advance

Hi there,

What doseage are you on?

Just make sure your dose is not too high for your body height/weight, because a dose of Accutane that is too high can cause Rosacea, which is a skin disorder that flushes the skin and makes it red and itchy. You might want to ask your dermatologist, just to be on the safe side and make sure your dose isn't what's causing your skin to turn red.

Have you been out in the sun lately?

That could be another possible reason your face is red. Accutane makes your skin very sensitive to sunlight and artificial light.

Good luck. I hope everything works out well for you.

Please post updates and let us know how you're doing!

Share this post


Link to post
Share on other sites

what is Rosacea? I'm halfway through month 4 on tane and I seem to be getting more and more red patchiness on my face, it's nearly as bad as the acne...if I have Rosecea will it stay after my course?

Share this post


Link to post
Share on other sites

Hm, I seem to remember experiencing the same thing on accutane as well, and my face still seems to be a bit similar these days. Its not nearly as red, but it's still there. Yay!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×